# SDR JJBA20201226029

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 32,754 hours, 21,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R LT FORWARD EXTERNAL EMERGENCY LIGHT LAMP.  OPERATIONS CHECK SATISFACTORY.
